MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302430
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2015, was chosen as a best estimate based on the date of the mesh was implanted.Initial reporter: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).(b)(6) health system.(b)(6).United states.(b)(6).Adverse event problem: the following imdrf patient code capture the reportable event of: e2401 - unspecified personal injury.The following imdrf impact code capture the reportable event of: f12 - patient had filed a legal claim for an unspecified personal injury related to the device.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform graft device was implanted into the patient during a laparoscopy, lysis of adhesions, laparoscopic culdoplasty - moschcowitz and midline cystocele repair with bilateral paravaginal repair and placement of a xenform graft procedures performed on june 1, 2015 for the treatment of pelvic pain, pelvic adhesions, vaginal apical prolapse and cystocele midline and lateral with urinary retention.The procedure was completed with no complications.As reported by the patient's attorney, the patient has experienced an unspecified injury.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
INTEGRA LIFE SCIENCES SALES LLC
311 enterprise drive
plainsboro NJ 08536
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16718871
Report Number3005099803-2023-01741
Device Sequence Number20673128
Product Code FTM
UDI-Device Identifier08714729774464
UDI-Public08714729774464
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model NumberM0068302430
Device Catalogue Number830-243
Device Lot Number0001309007
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2023
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale
Patient RaceWhite